# SDR 2007UALA02304

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 39,336 hours, 4,795 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AILERON LOCKOUT ACTUATOR -NO RESPONSE- (SRM-R) MESSAGE 27321 HARD FAULT LAST FOUR LEGS.   [07-24-07]   REPLACED LT AILERON LOCK OUT ACTUATOR. COMPLETED INSTALLATION & TEST PER MM 27-11-16. ALL TESTS NORMAL PER PROCEDURE NR 4. AIRCRAFT OK FOR SERVICE.
